EconPapers    
Economics at your fingertips  
 

Smile with the Gaussian term structure model

Abdelkoddousse Ahdida, Aurélien Alfonsi and Ernesto Palidda

Journal of Computational Finance

Abstract: We propose an affine extension of the linear Gaussian term structure model (LGM) such that the instantaneous covariation of the factors is given by an affine process on semidefinite positive matrixes. We begin by setting up the model and presenting some important properties concerning the Laplace transform of the factors and the ergodicity of the model. Then, we present two main numerical tools for implementing the model in practice. First, we obtain an expansion of caplet and swaption prices around the LGM. Such a fast and accurate approximation is useful in assessing model behavior on the implied volatility smile. Second, we provide a second-order scheme for the weak error, which enables us to calculate exotic options by a Monte Carlo algorithm. These two pricing methods are compared with the standard method based on Fourier inversion.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... term-structure-model (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2478931

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2478931